MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX LPR; SURGICAL MESH

AROA BIOSURGERY OVITEX LPR; SURGICAL MESH
Model Number F10244-1218L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Obstruction/Occlusion (2422)
Date of Event 06/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adhesion and bowel obstruction are potential complications noted in the device's instructions for use.A batch record review showed no non-conformances or anomalies that may have caused or contributed to the event noted and a root cause could not be determined.
 
Event or Problem Description
It was reported by a united kingdom based surgeon that a patient underwent a robotic perineal hernia repair on (b)(6) 2026 with ovitex lpr placed on top of the bladder.The patient was discharged at the end of may.The patient was re-admitted to the local hospital with a bowel obstruction and underwent re-operation on (b)(6) 2026 where adhesions to the bowel were noted.Bowel resections were performed as needed to address the adhesions.

Brand Name
OVITEX LPR
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key25829028
Report Number3010513348-2026-00005
Device Sequence Number9740213
Product Code FTM
UDI-Device Identifier09421904065796
UDI-Public09421904065796
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
Report Date (Section F) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10244-1218L
Device Lot NumberERT-25G22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2026
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer06/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Disability;
Patient Age73 YR
Patient SexFemale
Date Report Sent to FDA07/15/2026